Skip to Main content Skip to Navigation
Journal articles

Une inégalité de Cheeger pour le spectre de Steklov

Abstract : We prove a Cheeger inequality for the first positive Steklov eigenvalue. It involves two isoperimetric constants.
Complete list of metadatas

Cited literature [5 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00794974
Contributor : Pierre Jammes <>
Submitted on : Saturday, September 26, 2015 - 10:13:11 AM
Last modification on : Monday, October 12, 2020 - 2:28:05 PM
Long-term archiving on: : Wednesday, April 26, 2017 - 6:46:51 PM

Files

cheeger.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Pierre Jammes. Une inégalité de Cheeger pour le spectre de Steklov. Annales de l'Institut Fourier, Association des Annales de l'Institut Fourier, 2015, 65 (3), pp.1381-1385. ⟨10.5802/aif.2960⟩. ⟨hal-00794974v2⟩

Share

Metrics

Record views

182

Files downloads

288